# SDR ASAA2022081739615

- Difficulty date: August 17, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 24,869 hours, 7,821 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20139
- Condition: Failed
- Location: Right Ecs Bay
- Part time: 32,131 hours, 10,158 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL. EXTINGUISHES ON RESET. GROUNDED - YES. REMOVED & REPLACED RIGHT PACK TCV. REF B737-900 AMM 21-51-10-000-801 & AMM 21-51-10-400-801.
